# SDR REXA2013050700875

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 21,583 hours, 19,122 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE TORN OPEN.  REMOVED AND REPLACED PBE IAW AMM 35-30-00.
